# SDR VNAA0012030

- Difficulty date: December 30, 2000
- Submitted: January 16, 2001
- Operation: Air carrier
- Aircraft: N426JS
- Make and model: Dorner DO328100
- Aircraft serial: 3038
- Aircraft time: 14,681 hours, 13,346 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Warning System
- Condition: Failed
- Location: Deice System
- Part time: 12,909 hours, 11,663 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER 10 MINUTES INTO THE FLIGHT, THE CREW RECEIVED AN AIRFOIL DEICE FAIL CAS MESSAGE.  DISPATCH ADVISED THE CREW TO RETURN TO DAY WHERE MAINTENANCE INSPECTED AND REPLACED THE VERTICAL LEADING EDGE ASSEMBLY IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 30-00-00.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
